# SDR SWAA2020122838325

- Difficulty date: December 22, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 58,482 hours, 34,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN OFF.  R & R R-1 DOOR EMERGENCY LIGHT ASSEMBLY, PER M/M 33-51-01.
